# SDR 2008UALA05842

- Difficulty date: September 18, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 68,627 hours, 11,273 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T161332
- Condition: Split
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PANEL 651VB (REAR OF LDG GEAR) HAS 5.5 INCH SPLIT IN FWD EDGE.  REPAIRED T/E PANEL ON R&R. COMPLETED GEAR SWINGS FOR ADEQUATE CLEARANCE BTWN RIGHT GEAR FIXED STRUT DOOR & LWR WING PANEL.
